# SDR SWIA201743617

- Difficulty date: July 11, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 38,686 hours, 32,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 672.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT 5 INCHES FWD OF BS 672.5 BETWEEN STRINGERS 26 AND 27L APPROXINATELY .014 DEEP.  REPAIRED THE DENT IAW REO.
